# SDR YENA2023051100507

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 21,890 hours, 4,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FORWARD FUSELAGE / FLOOR BEAM Y AT FR16 & FR20 /CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
